# SDR U2RA2019111180001

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 73,510 hours, 24,955 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 020172000306
- Condition: Missing
- Location: Emergency Light
- Part time: 73,510 hours, 24,955 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS MISSING AT 16-17 RIGHT HAND. OKAY TO DEFER PER NATIONAL AIRLINES NEF MANUAL  25-20-01-N12, DISCREPANCY TRANSFERRED TO DEFERRED MAINTENANCE ITEM CONTROL NUMBER 191116-733.  CLEAR LIGHT LENS MISSING ONLY.
